# SDR ASAA2022121641187

- Difficulty date: December 16, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 36,079 hours, 11,455 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL CONT CAB ZONE TEMP LIGHT ILLUMINATED. RAN QRH PROCEDURE LIGHT WENT AWAY ON MASTER CAUTION RESET. GROUNDED - YES. INITIAL EVALUATION, CONT CAB ZONE TEMP LT PRESENT ON MASTER RECALL AT OVERHEAD. PERFORMED PZTC BITE IAW B737-900 FIM 21-62 TASK 801. HAD FLT DECK TRIM VALVE RED LT ON BIT ON #2 RH PZTC, CLEARED ON VERIFY. LH= NO FAULTS. CONT CAB ZONE TEMP LT CLEARED FROM MASTER RECALL. AS PRECAUTIONARY, CLEANED FLT DECK TEMP SENSOR TEMP BULB IAW B737-900 AMM 21-61-10-100-801, REPLACED FILTER. PERFORMED CABIN TEMP INDICATION AND OPS TEST IAW AMM 21-61-00-700-807-002, NO DEFECTS NOTED. RE RAN PZTC BITE, NO FAULTS ON 1/2.
